Suicide attempt with a very high dose of quetiapine


Cetin A. , Konuk N.

KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY, cilt.21, ss.67-69, 2011 (SCI İndekslerine Giren Dergi)

  • Cilt numarası: 21 Konu: 1
  • Basım Tarihi: 2011
  • Doi Numarası: 10.3109/01480545.2011.564178
  • Dergi Adı: KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY
  • Sayfa Sayısı: ss.67-69

Özet

Although there are reports in the literature about quetiapine intoxication, information about very high dose quetiapine intoxication is limited. We present a case report about an extreme overdose of quetiapine (18,000 mg.) together with alcohol taken by a 21-year-old female as a suicide attempt. The symptoms associated with intoxication, including seizure and arrhythmia are discussed. Despite the very high dose of quetiapine, the patient recovered completely without residual symptoms.